MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR SUREDRIVE; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR SUREDRIVE; STENT, URETERAL
Model Number M0061458670
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Micturition Urgency (1871)
Date of Event 10/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a contour ureteral stent was used in a stent placement procedure for stone management; laser lithotripsy in the right ureter performed on (b)(6) 2022.The patient underwent the study on (b)(6) 2022, as part of the u0652 double-j registry clinical study.Post procedure, on (b)(6) 2022, a planned stent removal procedure was performed.The stent was not difficult to remove and was removed successfully.Pain control was required.It was reported that on (b)(6) 2022, the patient experienced mild irritative mictional disorder and was given a treatment plan of allergic interstitial nephritis (ains) discontinuation and ongoing diuresis on (b)(6) 2022.The mild irritative mictional disorder was reported to have not been resolved.In the physician's assessment, the relationship between the procedure and the event is possibly related, and the relationship between the device and the event is possibly related.
 
Additional Manufacturer Narrative
Medical device problem code e1304 captures the reportable event of urinary urgency.Impact code f2303 captures the reportable event of medication required.
 
Event or Problem Description
It was reported to boston scientific corporation that a contour ureteral stent was used in a stent placement procedure for stone management; laser lithotripsy in the right ureter performed on (b)(6), 2022.The patient underwent the study on (b)(6), 2022, as part of the u0652 double-j registry clinical study.Post procedure, on (b)(6), 2022, a planned stent removal procedure was performed.The stent was not difficult to remove and was removed successfully.Pain control was required.It was reported that on (b)(6), 2022, the patient experienced mild irritative mictional disorder and was given a treatment plan of allergic interstitial nephritis (ains) discontinuation and ongoing diuresis on (b)(6), 2022.The mild irritative mictional disorder was reported to have not been resolved.Additional information: in the physician's assessment, the relationship between the procedure and the event is possibly related, and the relationship between the device and the event is possibly related.Additional information: the stent was successfully removed on (b)(6), 2022.The adverse event experienced by the patient was mild irritative micturition disorder.
 
Additional Manufacturer Narrative
Block h6: medical device problem code e1304 captures the reportable event of urinary urgency.Impact code f2303 captures the reportable event of medication required.Block h11: block b5 and block d6b have been updated based on additional information received february 03, 2023.Imdrf patient code e1304 captures the reportable event of micturition urgency.Block a1 patient identifier has been corrected.

Brand Name
CONTOUR SUREDRIVE
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16300688
Report Number3005099803-2023-00368
Device Sequence Number15151360
Product Code FAD
UDI-Device Identifier08714729903222
UDI-Public08714729903222
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Model NumberM0061458670
Device Catalogue Number64441
Device Lot Number0029660367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale